DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
35 医学部 >
3503 群馬大学医療技術短期大学部 >
350301 群馬大学医療技術短期大学部紀要 >
第12巻 (1991) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/1985

Title: On 2-dimensional Quasi-Homogeneous Hypersurface Singularities which are resolved by a Smooth Algebraic Curve
Authors: Tomaru, Tadashi
Keywords: Hypersurface singularity
Quasi-homogeneous polynomial
Issue Date: 31-Mar-1992
Publisher: 群馬大学医療技術短期大学部
Citation: 群馬大学医療技術短期大学部紀要. 12, 111-116 (1992)
Abstract: In present paper we consider the weight of 2-dimensional quasihomogeneous hypersurface singularities which are resolved by a smooth algebraic curve. Further we consider the structures of the graded affine rings associated with those singularities.
URI: http://hdl.handle.net/10087/1985
ISSN: 0389-7540
Appears in Collections:第12巻 (1991)

Files in This Item:

File Description SizeFormat
KJ00004436242.pdf282.6 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback